CODS Journal of Dentistry

Register      Login

VOLUME 2 , ISSUE 1 ( MARCH, 2010 ) > List of Articles

RESEARCH ARTICLE

COMPLETE DENTURE OCCLUSION- A REVIEW

B Gajapathi., H. S. Shashidhara.

Citation Information : Gajapathi. B, Shashidhara. HS. COMPLETE DENTURE OCCLUSION- A REVIEW. CODS J Dent 2010; 2 (1):4-7.

DOI: 10.5005/cods-2-1-4

License: CC BY-NC-ND 3.0

Published Online: 00-00-2010

Copyright Statement:  Copyright © 2010; Jaypee Brothers Medical Publishers (P) Ltd.


Abstract


PDF Share
  1. Occlusion as related to complete removable prosthodontics. J Prosthet Dent 1972;27:246-56.
  2. York (PA): Dentists'Supply Company of New York; 1953. p. 48.
PDF Share

© Jaypee Brothers Medical Publishers (P) LTD.